# SDR DXTA20240110394

- Difficulty date: December 4, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000130
- Aircraft time: 37 hours, 23 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 903163
- Part serial: 1302
- Condition: Defective
- Location: Zoen 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I WING HOT L AMBER CAS: UPON ENTERING THE TERMINAL AREA AT PBI WITH THE ENGINE ANTI ICE OFF.  WE FIRST RECIEVED THE AMBER A/I WING O/T LEFT.  IMEDIATLEY FOLLOWED BY THE RED A/I WING O/T LEFT. THE QRH PROCEDURE WAS PREFOREMED. THE ENGINE ANTI ICE SYNOPTIC INDICATED A TEMPERATURE OF 293C AND CLIMBING. WHEN WE SHUT THE ENGINES DOWN THE TEMPERATURE WAS 309C CORRECTIVE ACTION: REPLACED LH OUTBOARD LEADING EDGE TEMP SENSOR. OPS CHECK GOOD. IAW CE700 30-10-35.
